PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Truncated second main theorems and uniqueness theorems for non-Archimedean meromorphic maps

Volume 119 / 2017

Qiming Yan Annales Polonici Mathematici 119 (2017), 165-193 MSC: Primary 11S80, 32H30, 32P05, 30D35. DOI: 10.4064/ap4180-3-2017 Published online: 28 July 2017

Abstract

In this paper, several second main theorems are given for the non-Archimedean meromorphic map $f:{\mathbb {F}}^m\rightarrow {\mathbb {P}}^n$ intersecting hyperplanes in ${\mathbb {P}}^n$ in terms of the truncated counting functions defined by W. Cherry and C. Toropu, where ${\mathbb {F}}$ is an algebraically closed field of characteristic $p\ge 0$ complete with respect to a non-Archimedean absolute value. As an application, the uniqueness problem for non-Archimedean meromorphic maps sharing hyperplanes is also discussed.

Authors

  • Qiming YanSchool of Mathematical Sciences
    Tongji University
    200092 Shanghai, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image